# SDR 2000UALA00082

- Difficulty date: February 21, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 16,456 hours, 61,463 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2761 · Drag Control Actuator
- Part: Position Switch
- Part number: 834403
- Condition: Out Of Rig
- Location: Nr 6 Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

''L/E SLAT ASSM'' EICAS WITH FLAPS SELECTED UP, FLAP POS IND, SHOWED BETWEEN 0 & 1.  RTF.  *S/D*  SLAT MOVEMENT WAS INHIBITED BY THE FLAP/SLAT ELECT UNIT (FSEU) WHEN IT RECEIVED A SLAT POSITION LOGIC SIGNAL FROM THE PROXIMITY SWITCH ELECT UNIT (PSEU) INDICATING A SLAT ASYMMETRIC CONDITION.  THE ASYMMETRIC LOGIC SIGNAL ORIGINATED FROM AN OUT OF RIG SLAT POSITION SWITCH (S287) LOCATED ON THE LEFT WING, NR 6 INBOARD SLAT, OUTBOARD SWITCH POSITION.  THE SUBJECT S287 POSITION SWITCH WAS CORRECTLY RIGGED PER MM AND THE SYSTEM WAS OPERATIONALLY CHECKED OK PER  MM.
